I see, that my post disappeared, so this time I will be short.
I have chronic SINUSITIS MAXILLARIS chr.cath, since my 16th year. Nobody did help me, none ORL doctor.
I was told, to find the cause for that (there are more diagnosis, as f.e. RHINITIS chr.cath sicca et anter).
My mucus membrane is always dry and swollen, and have therefore eyes face and jaw pains. Is not from the theets.
1998, I have got Diagnosis: ENTHESOPATIA LEVATOR SCAPULA (shoulder muscle is in tension and hard). This muscle goes up to the right ear, and there is one point, where I have always pains. Chiropractics told me, I have TRIGGER POINTS.
Between neck and shoulder is one muscle, always swollen and hard. Russian Neurologist has explained to me, that the muscle there makes pressure on the nerve, coming from vertebra C5, this nerve is going to the SINUSITIS MAXILLARIS. There, from C5 comes also NEARALGIA SUPRASCAPULARIS (I have this diagnosis from one Orthopaedist, 1996. Unfortunally, he is dead now) and goes over shoulder muscle untill SHOULDER JOINT, where is benign tumour. I had Scintigraphy, but there is all OK.
The only persons, they did help me, were two Neurologists: in Germany, long time ago, he gave me injection between neck and shoulder, and all pains were over. In half a hour! No more pressure in the eyes, face and teeths! It was good for five years.
1998, 1999 did the same this Russian doctor, and it was good, twice a 6 months. But, he is away.
There was also SIRDALUD, pills from Switzerland, they did help me (together with TRAMAL 500) for two years. It is strange, all pills with Hydrocloride, do help me. But, I can't find them.
I want to know, is anybody there, that had (or has) the same pains and can give me some advice? Or any doctor, who knows about that a bit more?
I want to know also, why just HYDROCLORIDE does help me?
Beside all, I have HYPOTIREOSIS.
Thank you in advance,
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?